Jump to content

Photo

Dark Circles From Accutane Must Read!


3 replies to this topic

#1 eppnet

eppnet

    New Member

  • Members
  • Posts & Likes
    Posts: 5
    Likes: 0
About Me
  • Joined: 12-February 13

Posted 13 February 2013 - 04:23 PM

I just started my 5th month of Accutane, 80 mg daily. A few weeks ago I noticed dark circles, puffy bags and noticeable veins around my eyes. I have stopped treatment with 3 weeks remaining. According to this forum it's a common side effect but not many people reporting the dark circles going away after treatment. Please respond if you had the same side effects and if your dark circles / bags / veins went away after treatment or were permanent.

 

Thanks! 



#2 Luis Figo

Luis Figo

    Junior Member

  • Members
  • Posts & Likes
    Posts: 48
    Likes: 1
About Me
  • Joined: 07-October 04

Posted 13 February 2013 - 05:31 PM

I just started my 5th month of Accutane, 80 mg daily. A few weeks ago I noticed dark circles, puffy bags and noticeable veins around my eyes. I have stopped treatment with 3 weeks remaining. According to this forum it's a common side effect but not many people reporting the dark circles going away after treatment. Please respond if you had the same side effects and if your dark circles / bags / veins went away after treatment or were permanent.

 

Thanks! 

I finished Accutane May 01st 2010  and still have dark circles/veins under my eyes. I first noticed them within 2 months of taking Accutane.



#3 Livetoregret

Livetoregret

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 295
    Gallery Images: 14
    Likes: 52
About Me
  • Gender:Female
  • Location:SYDNEY, AUSTRALIA
  • Interests:finished taking Roaccutane December 2010.
    Takin this drug has been the worst decision I have ever made and I have regretted it every day since.
    Doseage: 60:40 mg alternating daily for 11/12 months
    Sideffects:None till course was over.
    Now - SEVERE dry/brittle hair.
    HAIRLOSS - lost at least 70% and continues...acne came back in July, worse than I ever suffered from it. I now have back, chest, neck & cheeks that are covered.
    So now Im bone dry with no natural hydration with horrific acne. As a 31 YO woman with now destroyed skin & hair.
    My side effects include: Chronic Dry mouth
    Severe dry,tight,dehydrated, ashy,mottled,discolored (yellow & red),wrinkled,scarred poorly healing skin
    Facial fat atrophy - fatloss. Hollow eyes & cheeks
  • Joined: 22-October 12

Posted 14 February 2013 - 12:17 AM

http://www.acne.org/...after-accutane/



#4 Emily Davison

Emily Davison

    New Member

  • Members
  • Posts & Likes
    Posts: 2
    Likes: 0
About Me
  • Gender:Female
  • Joined: 08-January 13

Posted 05 April 2013 - 11:50 PM

Accutane contains a lot of stimulating inner materials and hence causes dark circles. It can also cause some allergic reactions to your skin. You can use oil essentials to reduce dark circles. Elite Serum Creams can also be helpful in reducing these dark circles. You can try this:http://eyecreamtruth...erum-eye-cream/

Eliteserum-35OFF.gif






0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users